Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Suffering from Typhoid, taking Unani medicine, feeling weak. Time to recover?

hii i sufring with typhoide from 2 months first i take alopathic medicne,for 10 days iwas little ok then after few days again i sufferd with typhoide now i m taking unani medicine,n doctoer says me not to eat chapati or any other food.only daliya like stufs.....but i m felling very week wat shuld i do still i m not feeling good.......
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Homeopath 's  Response
Welcome to health care magic forum,
As you have no enough food intake then weakness is but obvious.
Another thing is that you had not mentioned anything regarding your problem except typhoid. What complains you have? What are reports data?
Without that who can justify your clinical status and advise something for you?
For more inquiry you may contact on “”
Have a good health
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor